# SDR SWAA2023051147636

- Difficulty date: May 11, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 35,467 hours, 16,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR GUIDE FORWARD SERVICE DOOR IS NOT WORKING PROPERLY<[01] CLEANED LATCHES ON FWD SERVICE GIRT BAR IAW SIP. OPS CHECK GOOD.
